# SDR DALA2018010300030

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 62,632 hours, 48,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE MOUNT POINT PIN/CANTED FRAME IS CRACKED AT 10 OCLOCK POSITION AS VIEWED FROM AFT END.  REMOVED DAMAGED LOCATION DRILLED NEW CANTED FRAME READY FOR INSTALL. INSTALLED NEW CANTED FRAME PER BAC DWG 9911843.
